# SDR 02FDEA00091

- Difficulty date: February 4, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 34,593 hours, 11,858 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 BLEED FAULTED.  REMOVED AND REPLACED PSC 2.
